On properties of the Choquet integral of interval-valued functions. (English) Zbl 1235.26021

Summary: Based on the concept of an interval-valued function which is motivated by the goal to represent an uncertain function, we define the Choquet integral with respect to a fuzzy measure of interval-valued functions. We also discuss convergence in the \((C)\) mean and convergence in a fuzzy measure of sequences of measurable interval-valued functions. In particular, we investigate the convergence theorem for the Choquet integral of measurable interval-valued functions.


26E50 Fuzzy real analysis
Full Text: DOI


[1] Z. Wang, “Convergence theorems for sequences of Choquet integrals,” International Journal of General Systems. Methodology, Applications, Education, vol. 26, no. 1-2, pp. 133-143, 1997. · Zbl 0880.28015
[2] W. Pedrycz, L. Yang, and M. Ha, “On the fundamental convergence in the (C) mean in problems of information fusion,” Journal of Mathematical Analysis and Applications, vol. 358, no. 2, pp. 203-222, 2009. · Zbl 1173.28302
[3] M. Ha and C. Wu, Fuzzy Measure and Integral Theory, Science Press, Beijing, China, 1998.
[4] T. Murofushi and M. Sugeno, “A theory of fuzzy measures: representations, the Choquet integral, and null sets,” Journal of Mathematical Analysis and Applications, vol. 159, no. 2, pp. 532-549, 1991. · Zbl 0735.28015
[5] T. Murofushi, M. Sugeno, and M. Suzaki, “Autocontinuity, convergence in measure, and convergence in distribution,” Fuzzy Sets and Systems, vol. 92, no. 2, pp. 197-203, 1997. · Zbl 0927.28012
[6] G. Choquet, “Theory of capacities,” Annales de l’Institut Fourier, vol. 5, pp. 131-295, 1953-1954. · Zbl 0064.35101
[7] L. C. Jang, B. M. Kil, Y. K. Kim, and J. S. Kwon, “Some properties of Choquet integrals of set-valued functions,” Fuzzy Sets and Systems, vol. 91, no. 1, pp. 95-98, 1997. · Zbl 0920.28018
[8] L. C. Jang and J. S. Kwon, “On the representation of Choquet integrals of set-valued functions, and null sets,” Fuzzy Sets and Systems, vol. 112, no. 2, pp. 233-239, 2000. · Zbl 0946.28012
[9] L. Jang, T. Kim, and J. Jeon, “On set-valued Choquet integrals and convergence theorems. II,” Bulletin of the Korean Mathematical Society, vol. 40, no. 1, pp. 139-147, 2003. · Zbl 1052.28014
[10] L. C. Jang, “Interval-valued Choquet integrals and their apllications,” Journal of Applied Mathematics and Computing, vol. 16, no. 1-2, pp. 429-445, 2004.
[11] D. Zhang, C. Guo, and D. Liu, “Set-valued Choquet integrals revisited,” Fuzzy Sets and Systems, vol. 147, no. 3, pp. 475-485, 2004. · Zbl 1050.28011
[12] F. Hiai and H. Umegaki, “Integrals, conditional expectations, and martingales of multivalued functions,” Journal of Multivariate Analysis, vol. 7, no. 1, pp. 149-182, 1977. · Zbl 0368.60006
[13] L. Li and Z. Sheng, “The fuzzy set-valued measures generated by fuzzy random variables,” Fuzzy Sets and Systems, vol. 97, no. 2, pp. 203-209, 1998. · Zbl 0930.28014
[14] K. Weichselberger, “The theory of interval-probability as a unifying concept for uncertainty,” International Journal of Approximate Reasoning, vol. 24, no. 2-3, pp. 149-170, 2000. · Zbl 0995.68123
[15] H. Schjaer-Jacobsen, “Representation and calculation of economic uncertainties: intervals, fuzzy numbers, and probabilities,” International Journal of Production Economics, vol. 78, no. 1, pp. 91-98, 2002.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.